I started bc for the very first time on the 3rd day of my period. My period lasted for 5 days. So it started on Sunday and ended on Thur. (Sept. 6-Sept. 10) I took my pills for six days but sometimes in the mornings and sometimes evenings. During this time I experience some slight diarhhea . I had unprotected sex the Mon. (Sept. 14) and decided to not take anymore pills after that. I experienced spotting and bleeding after stopping the pill. I don't plan to continue in the case I did conceive. Was the pill already effective? Or is there still a chance for pregnancy?
Oh for pete's sake. You don't stop taking the pill for spotting. No the pill wasn't effective yet. You had unprotected sex too soon and might have gotten pregnant, but stopping the pills isn't the answer. Are you planning on taking it? Or don't you need birth control? If you're planning on taking it you can start another pack right away. When you stop the pill like that you can get spotting from the withdrawal of hormones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2013 • 3 answers
Updated 22 Oct 2014 • 2 answers
Updated 6 Sep 2018 • 11 answers
Updated 4 Mar 2017 • 2 answers
Updated 31 Oct 2017 • 1 answer